# SDR 96ZZZX3450

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1015210162
- Condition: Wrong Part
- Location: Flap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACTUATOR APPEARED AS A FRESH OVERHAUL, BUT THE PISTON USED WAS AN INCORRECT PART NUMBER FOR THIS ACTUATOR.  PART NUMBER INSTALLED WAS 50-521151-6 AND THE PART NUMBER TO BE USED IS 50-521195-8.
